# SDR AALA201705169015

- Difficulty date: May 14, 2017
- Submitted: May 18, 2017
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 45,412 hours, 5,428 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P2070021002
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT AT THE L2 DOOR IS INOPERATIVE.  REMOVED AND REPLACED THE FLASHLIGHT BATTERY PACK IAW AMM 25-64-01. OPS CHECKED GOOD.
